# SDR ASAA0210219

- Difficulty date: October 7, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 655163976
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND RIGHT MAIN WHEEL WELL WEB AT BODY STATION 706-721, RBL 20, RBL 34 CRACKED.  REMOVED AND REPLACED WEB PER SRM.  (M)
